# SDR DALA1150459229

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,407 hours, 21,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LT SIDE LOWER EXTERNAL SKIN CLOSE TOVENTRAL STAIR DOOR CUTOUT: BETWEEN CANTED FRAME 1520.225 TO CANTED FRAME 1531.604 HAS A DENT.  INSTALLED DOUBLER REPAIR AT AFT FUSELAGE LT SIDE LOWER EXTERNAL SKIN PER SRM 53-30-1 FIG 1.  IDENTIFIED REPAIR PER DELTA PS 900-5-1 NR 04.
